GeriCare Acetaminophen Extra Strength 500 mg. Pain Relief Tablets | Compares to Tylenol Extra Strength

Vendor: GeriCare
Acetaminophen 500 mg is an Extra Strength over the counter medicine that does not require a prescription. This is a non-aspirin pain relief medicine that is a cost effective alternate...

Available

$2.99 $6.49
Qty per Bottle
Packaging

Acetaminophen 500 mg is an Extra Strength over the counter medicine that does not require a prescription. This is a non-aspirin pain relief medicine that is a cost effective alternate to Tylenol Extra Strength. Acetaminophen is often also used as a fever reducing agent. Common uses of Acetaminophen are to treat fevers, colds, headaches, toothaches, backaches, muscle aches, menstrual cramps, and arthritis. Patients are discouraged to use this product for a prolonged periods of time without physician's approval.

  • Acetaminophen Tablets
  • 500 mg Tablets
  • Extra Strength
  • Pain Reliever / Fever Reducer
  • Compares to the active ingredient in Tylenol® Extra Strength tablets.
  • Not Made With Natural Rubber Latex.

Available in Convenient Sizes:
Bottle of 100 Tablets | 60-201-01
Bottle of 1000 Tablets60-201-10

Note: Tylenol is a registered trademark of McNeil Consumer Healthcare, a Devision of McNeil PPC, Inc. All rights are reserved by McNeil Consumer Healthcare.